Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 20 year old male and I have some important questions to discuss with you and I would like some quick answers.
Since I was 14 years old I have started suffering from skin acne. First they was only on my face but with time they have spread to other parts of my body, especially on my chest and my back.
I have used several anti-acne medications and skin lotions but nothing could help me. I have eradicated them from my face, but on these other places, they stayed. So, a friend recently recommended me some Amnesteem skin cream which I've been using for a month and I'm very satisfied with the effect but I have developed some strange knee pain and I was just wondering could it be from using this drug?

Loading...


Hello. Your question isn’t stupid at all because my brother also developed the same problem like you. When he told me about these side effects I first time laughed on it, but when I have read some stuff about this drug-it wasn’t funny at all.
Accutane, a chemical cousin of vitamin A, is prescribed for the treatment of severe, disfiguring cystic acne that has not cleared up in response to milder medications such as antibiotics. It is very strong drug and several side effects can occur and joint pain is just one of many possible. Beside this abnormal hair growth or loss, allergic reaction, bleeding gums, blood in urine, bowel inflammation and pain, bruising, changes in blood sugar or cholesterol levels, changes in skin pigmentation and chest pain could also occur. I don’t know about your, but this is definitely too much for me.
Reply

Loading...